# SDR SWIA202055750

- Difficulty date: December 16, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180315S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS311.75 CORRODED BEYOND LIMITS.   (C-CHECK) RO 2/1/2021   REMOVED DAMAGED FORMER AND INSTALLED NEW SERVICEABLE FORMER IAW CRJ 200 SRM 51-42-06, 51-40-11 AND 51-42-21 AND SKYWEST CARD 51-900-1003-SKY, 337 ATTACHED, AND NO WEIGHT CHANGE.REFERENCED DRAWING 601R31702 FOR FASTENER CALL OUT
